MAUDE Adverse Event Report: ENDOLOGIX AFX; LIMB STENT GRAFT

ENDOLOGIX AFX; LIMB STENT GRAFT
Model Number I20-20/C55F SA
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with a bifurcated stent graft and four (4) limb stent graft extensions to treat an abdominal aortic aneurysm (aaa).Approximately 2.5 years post initial procedure, a type 1b endoleak was reported.A secondary procedure was completed.The physician elected to implant (2) additional limb stent graft extensions.The secondary procedure was successful in resolving the reported type 1b endoleak.The patient went home the next day.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following event of a type 1b endoleak of the left common iliac artery.Procedure related harms of this complaint could not be determined with the medical records / images available for independent review.The final patient status was reported to be discharged on the first post operative day following a successful secondary endovascular procedure.The type 1b endoleak was most likely user related due to the off label left common iliac artery.The left common iliac artery measurement was 46.8mm with significant thrombus on the pre-ct (ifu states should be 10-23mm).No additional investigation of this reported event is planned however if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Device iteration is afx with duraply.

Brand Name
AFX
Common Device Name
LIMB STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key8395844
Report Number2031527-2019-00115
Device Sequence Number13502305
Product Code MIH
UDI-Device Identifier00818009011435
UDI-Public(01)00818009011435(17)181111
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/11/2018
Device Model NumberI20-20/C55F SA
Device Lot Number1355473011
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT 1355473011; LIMB STENT GRAFT, LOT 1252571023; LIMB STENT GRAFT, LOT 1252571023; LIMB STENT GRAFT, LOT 1298065010; BIFURCATED STENT GRAFT, LOT 1355473011; LIMB STENT GRAFT, LOT 1252571023; LIMB STENT GRAFT, LOT 1252571023; LIMB STENT GRAFT, LOT 1298065010
Outcome Attributed to Adverse Event Required Intervention;